UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A Robust Preconditioner for Two-dimensional Conservative Space-Fractional Diffusion Equations on Convex Domains Journal article
Journal of Scientific Computing, 2019,Volume: 80,Issue: 2,Page: 1033-1057
Authors:  Chen,Xu;  Deng,Si Wen;  Lei,Siu Long
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11
Block-circulant-circulant-block matrix  Convex domain  Finite volume method  Preconditioner  Space-fractional diffusion equation  
Construction of biholomorphic convex mappings of order α on Bpn Journal article
Abstract and Applied Analysis, 2014,Volume: 2014
Authors:  Liu,Ming Sheng;  Yang,Fengying;  Kou,Kit Ian;  Huang,Changqin
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/11